# SDR FDEA201109224065

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A2521040120200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL AND REPLACEMENT OF FASTENERS AT FRAME 11 JUST AFT OF COCKPIT TO AVIONICS DOOR,  FOUND FASTENER HOLE ELONGATED ON WEB.  R & R WEB FITTING AT FRAME 11 IAW SRM 51-72-10, PAGES 1 THRU 3.
